# SDR ASAA2016051416718

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 505 hours, 160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EXIT SIGN FELL OFF.  ACFT GROUNDED.  REPLACED R-2 DOOR EMERGENCY EXIT SIGN, LOWER  COVER, AMM 33-51-01-960-801, OP CK'S GOOD AND SECURE.
